# SDR SWAA2021061078762

- Difficulty date: June 1, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 146A94011
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL SPLICE HAS CORROSION. / REPLACED DAMAGED FLOORPANEL SLICE PER AMM 25-52-01.P/N OFF 146A9401-1 P/N ON 146A9401-8
